# SDR WX0A2024082332161

- Difficulty date: August 23, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 22,782 hours, 14,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE DAMAGED / REMOVED AND REPLACED MEGA PHONE IAW AMM 25-65-51-710-002-A. OPS CHECK GOOD. "
